MathSciNet Relay Station
MathSciNet bibliographic data
MR2994606 34K11
Zhang, Chenghui; Agarwal, Ravi P.; Bohner, Martin; Li, Tongxing New results for oscillatory behavior of even-order half-linear delay differential equations. Appl. Math. Lett. 26 (2013), no. 2, 179–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement